MathSciNet Relay Station
MathSciNet bibliographic data
MR2219236 (2007c:53083) 53C44 (32Q20 53C25)
Chen, X. X.; Tian, G. Ricci flow on Kähler-Einstein manifolds. Duke Math. J. 131 (2006), no. 1, 17–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement